# SDR DHL2000707004

- Difficulty date: January 15, 2000
- Submitted: February 7, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING MODIFICATION AT  FLOORBEAM MAIN CARGO DOOR LOWER SILL BEAM JOINT, FOUND NUMEROUS PLUGS HOLES AT ALL FLOORBEAM ATTACH JOINTS UNDER ATTACH ANGLES.  REPAIRED FLOORBEAM LOWER SILL JOINTS PER ALTAIR HOLDINGS DRAWING 727021032. 10 X 8 ( 25 EA)N/R 4665
